Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Itchy hives, off chilies in diet and the itches stopped. Any treatment?

Hi, I was getting hives during nights and they became very itchy...Tried various doses of antihistamine but nothing worked. Finally, I realized that it could be related to food I consume. I am off chillies \(red, green and paprika)
and my hives have disappeared. Is this because of my immune system that it was rejecting chillies? Does this mean that I will never be able to have chillies in my food ever? Any treatment that can help improve my immune system?

thanks
Asked On : Fri, 18 Oct 2013
Answers:  1 Views:  40
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi, it is an allergic reaction to some items, like chillies. i advise you to one variety of chillies, say red chillies, and observe for one week.if you don't get itching stop it and take green chillies, then paprika. The avoid the chillies giving the itching.
If you get with all the 3 , and you want to have them by any means you consult a allergy specialist , who will try to reduce the allergy.
Thank you.
Answered: Tue, 22 Oct 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor